RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 300–303 (Mi semr160)  

This article is cited in 5 scientific papers (total in 5 papers)

Research papers

Periodic groups saturated by the group $U_3(9)$

D. V. Lytkina

Novosibirsk State University

Abstract: Let $\mathfrak{M}$ be a set of finite groups. A group $G$ is said to be saturated by $\mathfrak{M}$, if every finite subgroup of $G$ is contained in a subgroup isomorphic to a group from $\mathfrak{M}$. We prove that a periodic group saturated by set consisting of the single finite simple group $U_3(9)=PSU_3(81)$ is isomorphic to $U_3(9)$.

Full text: PDF file (698 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.5
MSC: 13A99
Received May 18, 2007, published July 5, 2007
Language: English

Citation: D. V. Lytkina, “Periodic groups saturated by the group $U_3(9)$”, Sib. Èlektron. Mat. Izv., 4 (2007), 300–303

Citation in format AMSBIB
\Bibitem{Lyt07}
\by D.~V.~Lytkina
\paper Periodic groups saturated by the group $U_3(9)$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 300--303
\mathnet{http://mi.mathnet.ru/semr160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465430}
\zmath{https://zbmath.org/?q=an:1134.20040}


Linking options:
  • http://mi.mathnet.ru/eng/semr160
  • http://mi.mathnet.ru/eng/semr/v4/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Lytkina, L. R. Tukhvatullina, K. A. Filippov, “The periodic groups saturated by finitely many finite simple groups”, Siberian Math. J., 49:2 (2008), 317–321  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Lytkina, “On the periodic groups saturated by direct products of finite simple groups”, Siberian Math. J., 52:2 (2011), 267–273  mathnet  crossref  mathscinet  isi
    3. A. A. Kuznetsov, K. A. Filippov, “Gruppy, nasyschennye zadannym mnozhestvom grupp”, Sib. elektron. matem. izv., 8 (2011), 230–246  mathnet
    4. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 191–203  mathnet
    5. Jabara E., Lytkina D., Mamontov A., “Recognizing M-10 By Spectrum in the Class of All Groups”, Int. J. Algebr. Comput., 24:2 (2014), 113–119  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:103
    Full text:39
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019